Edit my profile
Create my ORCID iD

Shao, Qiman (邵啟滿)

  • Adjunct Professor, Dept of Mathematics

Telephone: 2358 7460    Email: maqmshao@ust.hk   
Scopus: 7101974769   
Co-authorship graph

Summary

  Total Article Book chapter Book Conference paper
All publications 159 140 11 4 4
HKUST affiliated 40 31 3 3 3

Publication List

Showing 81 - 100 of 159  (0 seconds)
Export 0 items: ( ) to:          

Article

Author(s): Shao, Qi-Man View this author's profile
Source: Ann. Probab., v. 23, 1995, p. 948-965
Article, 1995

Author(s): Shao, Qi-Man View this author's profile ; Wang, D.
Source: Probab. Theory Relat. Fields, v. 102, 1995, p. 511-517
Article, 1995

Author(s): Shao, Qi-Man View this author's profile
Source: Proc. Amer. Math. Soc., v. 123, 1995, p. 575-582
Article, 1995

Author(s): Shao, Qi-Man View this author's profile
Source: Acta Math. Hungar., v. 64, 1994, p. 157-181
Article, 1994